# SDR SWAA115594

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 66,354 hours, 63,306 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 663.75, STR 10L.  REMOVED AND REPLACED CLIP IAW MM.
